Digital Library
Close Browse articles from a journal
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
                                       All articles of the corresponding issues
 
                             10 results found
no title author magazine year volume issue page(s) type
1 A generalization of the Ramanujan polynomials and plane trees Guo, Victor J.W.
2007
39 1 p. 96-115
20 p.
article
2 Counting unlabelled toroidal graphs with no K 3 , 3 -subdivisions Gagarin, Andrei
2007
39 1 p. 51-75
25 p.
article
3 Editorial Board 2007
39 1 p. i-
1 p.
article
4 Editorial Board 2007
39 1 p. IFC-
1 p.
article
5 Exact Euler–Maclaurin formulas for simple lattice polytopes Karshon, Yael
2007
39 1 p. 1-50
50 p.
article
6 Replacing Pfaffians and applications Yan, Weigen
2007
39 1 p. 121-140
20 p.
article
7 Retraction of “Optimally small sumsets in general Abelian groups” [Adv. in Appl. Math. 38 (2007) 324–326] Plagne, Alain
2007
39 1 p. 141-
1 p.
article
8 Stern polynomials Klavžar, Sandi
2007
39 1 p. 86-95
10 p.
article
9 The product of partial theta functions Andrews, George E.
2007
39 1 p. 116-120
5 p.
article
10 The size of Bruhat intervals between nested involutions in S n Conflitti, Alessandro
2007
39 1 p. 76-85
10 p.
article
                             10 results found
 
 Koninklijke Bibliotheek - National Library of the Netherlands